# SDR FDEA201801090104

- Difficulty date: January 9, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seat Track
- Part number: S4929150
- Condition: Gouged
- Location: Bs 615-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK  GOUGED AT LBL 27.5, BS 615 AND 621 ON THE UPPER  SURFACES.   REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL 1.
